AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Itchy Nips
Old
  (#1)
AnaSCI SENIOR
 
101st Ranger's Avatar
 
Offline
Posts: 626
Join Date: Aug 2013
Location: Maryland
Itchy Nips - 01-15-2015, 01:30 PM

I have had itchy nips for years now. I haven't cycled since 2003 mind you, but have still had them ever since doing so.

I have minimal gyno, but seriously all these years don't quite explain the continued itching. Sometimes in gym, sometimes shower, sometimes work. Guess the point is it happens pretty much anywhere.

Any advice.

Thanks brothers.
   
Reply With Quote
Old
  (#2)
AnaSCI VIP / Donating Member
 
Online
Posts: 1,549
Join Date: Sep 2006
01-15-2015, 01:39 PM

As you get older estrogen and aromatase will increase...if you are not already, you may want to use an Aromatase Inhibitor like Aromasin. When off AAS, I use Aromasin at continued low doses, and i'll also use Toremifene. This will vary person to person though on what is needed. Keeping bodyfat levels down will also help keep aromatase down.
   
Reply With Quote
Old
  (#3)
AnaSCI SENIOR
 
101st Ranger's Avatar
 
Offline
Posts: 626
Join Date: Aug 2013
Location: Maryland
01-15-2015, 01:47 PM

Quote:
Originally Posted by MR. BMJ View Post
As you get older estrogen and aromatase will increase...if you are not already, you may want to use an Aromatase Inhibitor like Aromasin. When off AAS, I use Aromasin at continued low doses, and i'll also use Toremifene. This will vary person to person though on what is needed. Keeping bodyfat levels down will also help keep aromatase down.
Thanks brother!

What other compounds are an option?
   
Reply With Quote
Old
  (#4)
AnaSCI FREAK
 
Lavey's Avatar
 
Offline
Posts: 288
Join Date: Jan 2015
01-17-2015, 01:45 AM

Quote:
Originally Posted by 101st Ranger View Post
Thanks brother!

What other compounds are an option?
Low dose letro works well for me & most others I know!
   
Reply With Quote
Old
  (#5)
AnaSCI SENIOR
 
101st Ranger's Avatar
 
Offline
Posts: 626
Join Date: Aug 2013
Location: Maryland
01-17-2015, 03:01 PM

Quote:
Originally Posted by Lavey View Post
Low dose letro works well for me & most others I know!
Roger, thanks.

Wasn't finding success locating Aromasin
   
Reply With Quote
Old
  (#6)
AnaSCI VET
 
Offline
Posts: 4,230
Join Date: Aug 2005
Lightbulb 01-17-2015, 11:19 PM

Quote:
Originally Posted by 101st Ranger View Post
Thanks brother!

What other compounds are an option?
I would get some lab work done to see exactly whats going
on and if and how you should treat it.
   
Reply With Quote
Old
  (#7)
AnaSCI SENIOR
 
101st Ranger's Avatar
 
Offline
Posts: 626
Join Date: Aug 2013
Location: Maryland
01-18-2015, 12:07 AM

Quote:
Originally Posted by ASHOP View Post
I would get some lab work done to see exactly whats going
on and if and how you should treat it.
I did just have lab work done. After the blood tests, an HRT doc put me on clomid and I have a reaction to DHT conversion. HOWEVER, the itchy nips predates that and has been going on for 10 plus years(basically since last test cycle).

It's worth noting that the blood tests indicated no abnormal estradiol or estrogen levels in my blood.

Could it be a lingering gyno side effect from many years ago? Is that even plausible?

Thanks brothers.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 11:18 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.